# SDR WX0A2021121773899

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 27,981 hours, 17,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 8515363
- Condition: Inoperative
- Location: L1 And R1
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ABOVE L1 AND R1 DOORS ARE INOP WHEN AIRCRAFT POWER IS LOST / REMOVED AND REPLACED L1 EPSU IAW AMM 33-51-38"
